×

zbMATH — the first resource for mathematics

Non-unicité pour des opérateurs différentiels à caractéristiques complexes simples. (French) Zbl 0456.35002

MSC:
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
35A30 Geometric theory, characteristics, transformations in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. ALINHAC , Non-unicité pour des opérateurs à caractéristiques simples (Séminaire Goulaouic-Schwartz, 1979 - 1980 , exposé n^\circ 4). Numdam | Zbl 0473.35004 · Zbl 0473.35004
[2] S. ALINHAC et M. S. BAOUENDI , Construction de solutions nulles et singulières pour des opérateurs de type principal (Séminaire Goulaouic-Schwartz, 1978 - 1979 , exposé XXII, École polytechnique, Paris, et article à paraître). Numdam | Zbl 0427.35082 · Zbl 0427.35082
[3] S. ALINHAC et M. S. BAOUENDI , Counter Examples to Strong Uniqueness for Elliptic Operators (à paraître). · Zbl 0806.35023
[4] S. ALINHAC et M. S. BAOUENDI , Uniqueness for the Characteristic Cauchy Problem and Strong Unique Continuation for Higher Order Partial Differential Inequalities [Amer. J. Math. (à paraître)]. Zbl 0425.35098 · Zbl 0425.35098
[5] N. ARONSZAJN , A Unique Continuation Theorem for Solutions of Elliptic Partial Differential Equations or Inequalities of Second Order [J. Math. pures et appl., t. 36, (9), 1957 , p. 235-249]. MR 19,1056c | Zbl 0084.30402 · Zbl 0084.30402
[6] M. S. BAOUENDI et E. C. ZACHMANOGLOU , Unique Continuation of Solutions of Partial Differential Equations and Inequations from Manifolds of Any Dimension (Duke Math. J., vol. 45, 1978 , p. 1-13). Article | MR 80a:35005 | Zbl 0373.35001 · Zbl 0373.35001
[7] M. S. BAOUENDI , F. TREVES et E. C. ZACHMANOGLOU , Flat Solutions and Singular Solutions of Homogeneous Linear Partial Differential Equations with Analytic Coefficients (Duke Math. J., vol. 46, 1979 , p. 409-440). Article | MR 80h:35034 | Zbl 0418.35003 · Zbl 0418.35003
[8] A. P. CALDERÓN , Existence and Uniqueness Theorems for Systems of Partial Differential Equations (Proc. Symp. Fluid Dynamics and Appl. Math., Univ. of Maryland, 1961 , Gordon and Breach, New York, 1962 , p. 147-195). MR 27 #6010 | Zbl 0147.08202 · Zbl 0147.08202
[9] H. CORDES , Über die Bestimmtheit der Lösungen elliptischer Differentialgleichungen durch Anfangsvorgaben (Nachr. Akad. Wiss. Göttingen II, vol. a, 1956 , p. 230-258). Zbl 0074.08002 · Zbl 0074.08002
[10] E. G. SITNIKOVA , A Strong Zero Theorem for an Elliptic Equation of High Order [Mat. Sbornik, vol. 81, (123), 1970 ; Math. U.S.S.R. Sbornik, vol. 10, 1978 , p. 349-367]. Zbl 0216.37804 · Zbl 0216.37804
[11] H. WHITNEY , Analytic Extensions of Differentiable Functions Defined in Closed Sets [Trans. Amer. Math. Soc., (36), 1934 , p. 63-89]. MR 1501735 | Zbl 0008.24902 | JFM 60.0217.01 · Zbl 0008.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.